On the equivariance properties of self-adjoint matrices

M. Dellnitz, B. Gebken, R. Gerlach, S. Klus, Dynamical Systems (2019) 1–19.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ;
Publishing Year
Journal Title
Dynamical Systems
Page
1-19
LibreCat-ID

Cite this

Dellnitz M, Gebken B, Gerlach R, Klus S. On the equivariance properties of self-adjoint matrices. Dynamical Systems. 2019:1-19. doi:10.1080/14689367.2019.1661355
Dellnitz, M., Gebken, B., Gerlach, R., & Klus, S. (2019). On the equivariance properties of self-adjoint matrices. Dynamical Systems, 1–19. https://doi.org/10.1080/14689367.2019.1661355
@article{Dellnitz_Gebken_Gerlach_Klus_2019, title={On the equivariance properties of self-adjoint matrices}, DOI={10.1080/14689367.2019.1661355}, journal={Dynamical Systems}, author={Dellnitz, Michael and Gebken, Bennet and Gerlach, Raphael and Klus, Stefan}, year={2019}, pages={1–19} }
Dellnitz, Michael, Bennet Gebken, Raphael Gerlach, and Stefan Klus. “On the Equivariance Properties of Self-Adjoint Matrices.” Dynamical Systems, 2019, 1–19. https://doi.org/10.1080/14689367.2019.1661355.
M. Dellnitz, B. Gebken, R. Gerlach, and S. Klus, “On the equivariance properties of self-adjoint matrices,” Dynamical Systems, pp. 1–19, 2019.
Dellnitz, Michael, et al. “On the Equivariance Properties of Self-Adjoint Matrices.” Dynamical Systems, 2019, pp. 1–19, doi:10.1080/14689367.2019.1661355.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar